On Jackson's Theorem

  • Eman Samir Abed-Ali Department of Mathematics College of Education Babylon University

Abstract

We prove that for a function  and n,r in N , we have

where  the roots of Legendre polynomial, and , is the Ditzian-Totik mth modulus of smoothness of g in .

Downloads

Download data is not yet available.
Published
2017-09-26
How to Cite
Samir Abed-Ali, E. (2017). On Jackson’s Theorem. Journal of Al-Qadisiyah for Computer Science and Mathematics, 3(1), 205-209. Retrieved from https://qu.edu.iq/journalcm/index.php/journalcm/article/view/253
Section
Math Articles